# SDR AU970371

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Engine: Cont IO470V
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Faulty
- Location: Propeller Blade
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PROPELLER BLADES FITTED TO PROPELLER - BLADES FITTED ARE NOT THE BLADES LISTED IN THE LOG BOOK - REDUCED DIAMETER PROPELLER FITMENT NOT RECORDED - PROPELLER BLADE ANGLES VARIED BETWEEN BLADES - BLADE PROFILE INCORRECT - NO2 BLADE ACTUATING PIN DRILLING OUT OF TOLERANCE - PERSONNEL/MAINTENANCE ERROR
